# SDR PCAA0405205

- Difficulty date: May 10, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N844EX
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- Aircraft time: 27,901 hours, 30,602 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 022455
- Condition: Inoperative
- Location: Nr 2
- Part time: 16,726 hours, 18,427 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3937 REPORTED THEIR NR 2 SMOKE DETECTOR AS BEING INOPERATIVE DURING ROUTINE TEST. MAINTENANCE REMOVED AND REPLACED UNIT AND OPERATIONAL TEST SYSTEM, ALL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
